Arkiv för Matematik

, Volume 29, Issue 1, pp 241–260

Non commutative Khintchine and Paley inequalities

  • Françoise Lust-Piquard
  • Gilles Pisier
Article

DOI: 10.1007/BF02384340

Cite this article as:
Lust-Piquard, F. & Pisier, G. Ark. Mat. (1991) 29: 241. doi:10.1007/BF02384340

Copyright information

© Institut Mittag-Leffler 1991

Authors and Affiliations

  • Françoise Lust-Piquard
    • 1
  • Gilles Pisier
    • 2
    • 3
  1. 1.Mathématiques (Bâtiment 425)Université de Paris-SudOrsay CEDEXFrance
  2. 2.Mathématiques (Tour 45-46, 5ème ét.)Université de Paris 6Paris CEDEX 5France
  3. 3.Department of MathematicsTexas A & M. UniversityCollege StationUSA

Personalised recommendations